Previous |  Up |  Next


Title: On norm-attaining functionals (English)
Author: Acosta, María D.
Author: Montesinos, Vicente
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 47
Issue: 2
Year: 2006
Pages: 5-24
Category: math
MSC: 46-99
MSC: 47-99
idZBL: Zbl 1175.46008
idMR: MR2289875
Date available: 2012-10-06T02:35:26Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_047-2006-2_2.pdf 937.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo